Corrigendum and addendum to the paper “Reducibility of quadrinomials" (Acta Arith. 21 (1972), 153–171)

Volume 99 / 2001

M. Fried, A. Schinzel Acta Arithmetica 99 (2001), 409-410 MSC: Primary 12D05. DOI: 10.4064/aa99-4-7


  • M. FriedDepartment of Mathematics
    University of California at Irvine
    Irvine, CA 92664, U.S.A.
  • A. SchinzelInstitute of Mathematics
    Polish Academy of Sciences
    P.O. Box 137
    00-950 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image